# SDR IPXA2016091308226

- Difficulty date: September 9, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 29,612 hours, 19,988 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

RAPID DECOMPRESSION. CREW DONNED OXYGEN MASKS.  REPLACED THE NR 1 CABIN PRESSURE CONTROLLER IAW AMM 21-31-02.
